|''HELP!'' from TURKEY
Jul 7, 2008
dear doctor after a very risky relationship. i had fatigue oral enanthem genital ulcer loss of apetite weight loss muscle ache between 9th and 17 th days. and my total lymphosite was 1750 on the 12t day. i had a negative elisa and pcr rna on the 15 th week. but my Lymphocyte : 3800 /mm3 CD3 : % 72,60 CD4 : % 23,36 CD8 : % 46,81 CD4/CD8 : 0,49 CD45 : % 95,54 Total CD3 : 2758 /mm3 Total CD4 : 887 /mm3 Total CD8 : 1778 /mm3 as an immunologist how can you explain these values. i also had ebv test and igmm came negative . igg pozitive. doctors in turkey knows nothing.they dont even listen to me. please help me
| Response from Dr. Frascino
"As an immunologist," I would comment first that you are running T-cell subset analyses without proper cause or justification! Regarding your lymphocyte tests, they are completely normal.
If you had "a very risky relationship" and are worried about HIV, you should get an HIV-antibody test at the three-month mark, just as all the published guidelines suggest. It really is just that straightforward!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get AIDS From Sex With A Prostitute?
- Hairy Tongue After Fisting Worried I Have HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Jock Itch After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
- Tiredness After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.